Hi everyone. I have been taking Codeine successfully for about 6 months but have now run into problems which I think are related to the opiate. I'm wondering if anyone else who takes opiates has found the same.Initially the medication both calmed the RLS and had a sedative effect. As my body became tolerant of the drug the sedation wore off. This was not a problem because my legs remained still most of the time and I was able to continue to get good sleep.However ,for the last week I have been experiencing insomnia despite the fact my legs are settled. I believe this is drug related because I have no other reason not to sleep. My doctor says that this isn't the Codeine . My body is telling me it is. Has anyone else had this issue? If so how did you deal with it? Cheers.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.